Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Some Hilbert spaces of entire functions. III


Author: Louis de Branges
Journal: Trans. Amer. Math. Soc. 100 (1961), 73-115
MSC: Primary 30.85
DOI: https://doi.org/10.1090/S0002-9947-1961-0133457-4
MathSciNet review: 0133457
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. P. Boas, Jr., Entire functions, New York, Academic Press, 1954. MR 0068627 (16:914f)
  • [2] L. de Branges, Local operators on Fourier transforms, Duke Math. J. vol. 25 (1958) pp. 143-154. MR 0091380 (19:958b)
  • [3] -, The a-local operator problem, Canad. J. Math. vol. 11 (1959) pp. 583-592. MR 0114092 (22:4919)
  • [4] -, The Stone-Weierstrass theorem, Proc. Amer. Math. Soc. vol. 10 (1959) pp. 822-824. MR 0113131 (22:3970)
  • [5] -, The Bernstein problem, Proc. Amer. Math. Soc. vol. 10 (1959) pp. 825-832. MR 0114080 (22:4907)
  • [6] -, Some mean squares of entire functions, Proc. Amer. Math. Soc. vol. 10 (1959) pp. 833-839. MR 0114001 (22:4832)
  • [7] -, Some Hilbert spaces of entire functions, Proc. Amer. Math. Soc. vol. 10 (1959) pp. 840-846. MR 0114002 (22:4833)
  • [8] -, Some Hilbert spaces of entire functions, Trans. Amer. Math. Soc. vol. 96 (1960) pp. 259-295. MR 0133455 (24:A3289a)
  • [9] -, Some Hilbert spaces of entire functions, Bull. Amer. Math. Soc. vol. 67 (1961) pp. 129-134. MR 0133458 (24:A3289d)
  • [10] -, Some Hilbert spaces of entire functions. II, Trans. Amer. Math. Soc. vol. 99 (1961) pp. 118-152. MR 0133456 (24:A3289b)
  • [11] L. H. Loomis and D. V. Widder, The Poisson representation of functions which are positive and harmonic in a half-plane, Duke Math. J. vol. 9 (1942) pp. 643-645. MR 0007200 (4:101e)
  • [12] R. E. A. C. Paley and N. Wiener, Fourier transforms in the complex domain, Amer. Math. Soc. Colloquium Publications, vol. 19, 1934. MR 1451142 (98a:01023)
  • [13] M. H. Stone, Linear transformations in Hilbert space and their applications to analysis, Amer. Math. Soc. Colloquium Publications, vol. 15, 1932. MR 1451877 (99k:47001)
  • [14] E. C. Titchmarsh, Introduction to the theory of Fourier integrals, Oxford, Clarendon Press, 1937.
  • [15] E. T. Whittaker and N. Watson, A course of modern analysis, third edition, Cambridge, University Press, 1920.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.85

Retrieve articles in all journals with MSC: 30.85


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0133457-4
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society